# SDR UALA2012122407389

- Difficulty date: December 24, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,669 hours, 16,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3031863001
- Part serial: 358
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE GATE ON APU PNEUMATICS, CCKPI TEMP RAN WAY HOT.  UNABLE TO COOL CCKPT W- ENGINE ON PACK.   REPLACED LEFT ACM PER MM, OPS CHECKS GOOD.
